EconPapers    
Economics at your fingertips  
 

New augmented Lyapunov functional method for stability of uncertain neutral systems with equivalent delays

Wei Qian, Juan Liu and Shumin Fei

Mathematics and Computers in Simulation (MATCOM), 2012, vol. 84, issue C, 42-50

Abstract: This paper is concerned with the delay-dependent stability for neutral systems with equivalent delays and norm-bounded uncertainties. Through constructing a new augmented LKF and proving its positive definiteness, introducing some slack matrices and using integral inequality, the improved delay-dependent stability criteria are derived in terms of linear matrix inequalities, and it is theoretically established that obtained results are less conservative than some existing stability conditions. Finally, numerical examples are given to illustrate the significant improvement on the conservatism of the delay bound over some existing results.

Keywords: Neutral systems; Stability; Time delay; Uncertainty; Lyapunov–Krasovskii functional (LKF); Linear matrixinequality (LMI) (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475412001991
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:84:y:2012:i:c:p:42-50

DOI: 10.1016/j.matcom.2012.08.003

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:84:y:2012:i:c:p:42-50